Jump to content

Search the Community

Showing results for tags 'fetzima (sweatbox)'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. I am a 33 year old mother of 3 and it has been 2.5 months since my last dose of escitalopram. So many downs with a few ups. I wake up with extreme anxiety. Fear of death and dying for me and my family. I have so many physical symptoms I feel like a hypochondriac. I've had stomach pain side pain, neck pain, knee pain, and hand pain these go away occasionally and then come back. Constant fatigue, dizziness, brain zaps, and headaches. My palpitations have calmed down a bit. I am able to sleep I think that is my saving grace though all this. I try to walk 30 minutes on my treadmill most days and t
  2. I have been off of lexapro rapid withdrawal by my psychiatrist since March 29th and the faster heart rate is the most uncomfortable symptom for me, it is in the 100s resting. I took lexapro for a few weeks after being taken off fetzima that I took for a few months and effexor which I was on for a couple of years. When have people noticed their heart get back to normal? I have been checked out and everything seems fine with my heart. Its just fight or flight constantly, maybe? What are others experience with it? Help please.
  3. BrightStar

    BrightStar

    Hello, all. New here. I hope that I read the instructions for posting correctly. I am actually very shy about posting anything about myself, but it does seem to be more or less mandatory. I normally prefer to browse... I am not sure what to say that won't turn into a Google/anti-privacy nightmare, so I will just recount my most recent story, I suppose, with little background: I have been extremely depressed, from a lifetime of one horrible event spiraling into another. The latest one (I can't mention it, or I may be sued), really messed me up. This is a very recent event. Anyway, my r
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy